# SDR SCNA20241111359

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 54,764 hours, 26,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 784422: L 1 CABIN DOOR GIRT BAR CLIPS VERY LOOSE. - - RESOLUTION: ADJUSTED THE L1 DOOR GIRT BAR CLIP IAW AMM 25-66-01 OK FOR SERVICE.
